Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 2, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jun 24, 2007, 9:30 AM MDT. It took effect at Jun 24, 2007, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2007, 9:30 AM MDT (15:30 UTC)
- In effect from
- Jun 24, 2007, 1:00 PM MDT
- Expired
- Jun 24, 2007, 8:49 PM MDT
- In force
- 8 hr
- Issued by
- NWS Boise, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOI 241530 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 930 AM MDT SUN JUN 24 2007 IDZ418-419-ORZ636-637-242330- /O.NEW.KBOI.FW.W.0002.070624T1900Z-070625T0600Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 930 AM MDT SUN JUN 24 2007 /830 AM PDT SUN JUN 24 2007/ ...RED FLAG WARNING IN EFFECT FROM 1 PM MDT /NOON PDT/ THIS AFTERNOON TO MIDNIGHT MDT /11 PM PDT/ TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY. THIS WARNING IS FOR THE MAINLY THE SOUTHERN PORTIONS OF THE VALE AND BURNS BLM OR FIRE WEATHER ZONES 636 AND 637. THIS WARNING IS ALSO FOR THE OWYHEE MOUNTAINS IN THE BOISE BLM AND THE TWIN FALLS DISTRICT OF THE SHOSHONE BLM OR ZONES 418 AND 419... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM MDT /NOON PDT/ THIS AFTERNOON TO MIDNIGHT MDT /11 PM PDT/ TONIGHT. STRONG WINDS ALOFT AHEAD OF AN APPROACHING LOW PRESSURE AREA CAN BE EXPECTED TO FILTER TO THE SURFACE THIS AFTERNOON AND EARLY EVENING. WIND GUSTS OF 30 TO 35 MPH CAN BE EXPECTED IN THE WARNING AREA. AFTERNOON HUMIDITY IS EXPECTED TO LOWER INTO THE 5 TO 10 PERCENT IN SOUTHEASTERN OREGON AND 10 TO 15 PERCENT ACROSS SOUTHERN IDAHO. AS THE LOW MOVES INLAND THIS EVENING GUSTY WINDS WILL CONTINUE AFTER SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CR
3 follow-up statements
000 WWUS85 KBOI 242100 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 300 PM MDT SUN JUN 24 2007 IDZ418-419-ORZ636-637-250600- /O.CON.KBOI.FW.W.0002.000000T0000Z-070625T0600Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 300 PM MDT SUN JUN 24 2007 /200 PM PDT SUN JUN 24 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /11 PM PDT/ TONIGHT FOR THE VALE AND BURNS BLM IN SOUTHEAST OREGON. THIS IS FOR GUSTY WINDS AND LOW RH. THIS WARNING IS ALSO IN EFFECT FOR THE OWYHEE MOUNTAINS OF THE BOISE BLM ALONG WITH THE TWIN FALLS DISTRICT OF THE SHOSHONE BLM. THIS INCLUDES IDAHO ZONES 418 AND 419... WINDS ACROSS THE AREA ARE SLOWING INCREASING AND ARE STILL EXPECTED TO REACH RED FLAG CRITERIA. AFTERNOON HUMIDITIES HAVE ALREADY LOWERED INTO THE 10 TO 15 PERCENT RANGE ACROSS THE WARNED ZONES IN IDAHO. THE MAIN CONCERN FOR THE OREGON WARNING CONTINUES TO BE MAINLY THE SOUTHERN HALF OF THE BURNS AND VALE BLM. IN THIS AREAS HUMIDITIES ARE STILL EXPECTED TO LOWER TO LESS THAN 10 PERCENT BEFORE THE FRONT MOVES ACROSS THIS EVENING. THEREFORE THE RED FLAG WARNING REMAINS IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KBOI 242101 CCA RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 300 PM MDT SUN JUN 24 2007 IDZ418-419-ORZ636-637-250600- /O.CON.KBOI.FW.W.0002.000000T0000Z-070625T0600Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 300 PM MDT SUN JUN 24 2007 /200 PM PDT SUN JUN 24 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /11 PM PDT/ TONIGHT FOR THE VALE AND BURNS BLM IN SOUTHEAST OREGON. THIS IS FOR GUSTY WINDS AND LOW RH. THIS WARNING IS ALSO IN EFFECT FOR THE OWYHEE MOUNTAINS OF THE BOISE BLM ALONG WITH THE TWIN FALLS DISTRICT OF THE SHOSHONE BLM. THIS INCLUDES IDAHO ZONES 418 AND 419... WINDS ACROSS THE AREA ARE SLOWLY INCREASING AND ARE STILL EXPECTED TO REACH RED FLAG CRITERIA. AFTERNOON HUMIDITIES HAVE ALREADY LOWERED INTO THE 10 TO 15 PERCENT RANGE ACROSS THE WARNED ZONES IN IDAHO. THE MAIN CONCERN FOR THE OREGON WARNING CONTINUES TO BE MAINLY THE SOUTHERN HALF OF THE BURNS AND VALE BLM. IN THIS AREAS HUMIDITIES ARE STILL EXPECTED TO LOWER TO LESS THAN 10 PERCENT BEFORE THE FRONT MOVES ACROSS THIS EVENING. THEREFORE THE RED FLAG WARNING REMAINS IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KBOI 250249 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 849 PM MDT SUN JUN 24 2007 IDZ418-419-ORZ636-637-250400- /O.CAN.KBOI.FW.W.0002.000000T0000Z-070625T0600Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 849 PM MDT SUN JUN 24 2007 /749 PM PDT SUN JUN 24 2007/ ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RH IN FIRE WEATHER ZONES 636 AND 637 IN OREGON AND 418 AND 419 IN IDAHO. THESE ZONES ARE THE VALE AND BURNS BLMS IN OREGON AND THE OWYHEE MOUNTAINS OF THE BOISE BLM AND THE TWIN FALLS DISTRICT IN THE SHOESHONE BLM... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG WARNING. RED FLAG CONDITIONS ARE NO LONGER PRESENT OVER THE AREA WITH WINDS SUBSIDING AND RELATIVE HUMIDITIES RISING AS DARKNESS APPROACHES. ISOLATED AREAS MAY STILL HAVE NEAR RED FLAG CONDITIONS THROUGH 9PM BUT THEY WILL QUICKLY IMPROVE AFTER THAT TIME AND OVERNIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jun 24, 3:41 AM MDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jun 24, 3:41 AM MDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 341 AM MDT SUN JUN 24 2007 .SHORT TERM...TODAY THROUGH MONDAY...TEMPERATURES WILL BE A FEW DEGREES COOLER TODAY REACHING THE LOW 80S IN MOST VALLEY LOCATIONS AND THE LOW 70S IN THE MOUNTAINS. A COLD FRONT WILL PASS THROUGH THE FORECAST AREA TONIGHT ACCOMPANIED WITH BREEZY NORTHWESTERLY WINDS. WITH THE EXCEPTION OF ISOLATED SHOWERS AND THUNDERSTORMS IN NORTHERN BAKER COUNTY AND IN NORTHERN VALLEY COUNTY...THE FRONTAL PASSAGE WILL BE DRY. MONDAY WILL BE MOSTLY SUNNY AND COOL BEHIND THE FRONT WITH TEMPERATURES ABOUT 10 DEGREES COOLER THAN TODAY. HIGHS ON MONDAY WILL ONLY REACH THE LOW 70S IN VALLEY LOCATIONS AND THE LOW 60S IN THE MOUNTAINS. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY...NO MAJOR CHANGES THIS MORNING AS FORECAST REMAINS ON TRACK THROUGH NEXT WEEKEND. UPPER TROUGH EXITS PACIFIC NORTHWEST MONDAY NIGHT INTO THE NORTHERN PLAINS. UPPER RIDGE BUILDS NORTHWARD ACROSS THE INTERMOUNTAIN WEST IN RESPONSE TO DEEPENING UPPER TROUGH OFF THE WESTERN COAST OF CANADA. TEMPERATURES REBOUND QUICKLY TUESDAY THROUGH FRIDAY WITH 850-700MB THICKNESS CLIMBING INTO THE 1660 TO 1680 METERS RANGE CORRESPONDING TO UPPER 80S TO MID 90S IN THE TREASURE VALLEY. WEDNESDAY LOOKS TO BE THE WARMEST DAY OF THE WEEK WITH THE THERMAL AXIS OVER SOUTHWEST IDAHO. HEIGHTS AND THICKNESSES GRADUALLY FALL STARTING FRIDAY AS UPPER TROUGH SLOWLY SHIFTS INTO THE NORTHWEST COAST. UPPER LOW TAPS INTO A LARGE SWATH OF PACIFIC MOISTURE /OVER AN INCH AND A HALF OF PRECIPITABLE WATERS/ WHICH WILL SPREAD INTO THE INTERMOUNTAIN WEST FRIDAY NIGHT. THIS WILL MOISTEN THE ATMOSPHERE UP FOR SHOWERS AND THUNDERSTORMS INTO THE WEEKEND. THOUGH MODELS ARE CONSISTENT WITH SLOW WESTWARD PROGRESSION OF THE LOW...THEY CONTINUE TO LACK CONSISTENCY IN TIMING OF THE PRECIPITATION. THE TIMING DIFFICULTIES SURROUND THE OMEGA BLOCK OVER THE CENTRAL U.S. WHICH THE MODELS CONSISTENTLY HAVE A HARD TIME RESOLVING. HOW FAR THE OMEGA BLOCK SHIFTS EAST WILL DETERMINE THE EASTWARD PROGRESSION OF THE UPPER LOW. SINCE THE CWA REMAIN IN BETWEEN THESE TWO FEATURES...CONFIDENCE IN WEEKEND TEMPERATURE AND PRECIPITATION FORECASTS ARE LOW. HAVE INCREASED POPS INTO THE CHANCE CATEGORY THROUGH SATURDAY AND WOULD EXPECT THE INCREASING TREND IN POPS TO CONTINUE OVER THE NEXT SEVERAL DAYS. TEMPERATURES WILL STILL REMAIN ABOVE NORMAL THROUGH THE WEEKEND THOUGH DEPENDING ON THE TROUGH TIMING INTO THE PACIFIC NORTHWEST...TEMPS COULD BE COOLER THAN CURRENTLY FORECAST. WILL WAIT FOR BETTER MODEL CONSISTENCY BEFORE MAKING BIG CHANGES TO THE FORECAST. && .AVIATION...VFR CONDITIONS THROUGH TONIGHT UNDER MOSTLY CLEAR SKIES. SOUTHWEST FLOW ALOFT WILL AVERAGE 15-25 KTS BETWEEN 10-15K FT MSL DURING THE DAY THEN INCREASE TO 30-40 KTS FROM THE WEST OVERNIGHT. W-NW SURFACE WINDS WILL BE LIGHT WITH LOCAL GUSTS UP TO 25 KTS. COULD SEE AN ISOLATED THUNDERSTORM ACROSS THE EASTERN MOUNTAINS OF OREGON AND CENTRAL MOUNTAINS OF IDAHO THIS AFTERNOON. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE SHORT TERM...JB LONG TERM....JS AVIATION.....JS
Hazardous weather outlook, Jun 24, 5:31 AM MDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 531 AM MDT SUN JUN 24 2007 IDZ011>016-028>030-ORZ061>064-251145- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 531 AM MDT SUN JUN 24 2007 /431 AM PDT SUN JUN 24 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Idaho, 2007Red Flag Warnings in Oregon, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.